Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 759363, 16 pages
http://dx.doi.org/10.1155/2009/759363
Research Article

Double Hopf Bifurcation with Strong Resonances in Delayed Systems with Nonlinerities

1School of Aerospace Engineering and Applied Mechanics, Tongji University, Shanghai 200092, China
2Department of Mathematics, City University of Hong Kong, Kowloon, Hong Kong

Received 25 February 2009; Revised 6 September 2009; Accepted 11 October 2009

Academic Editor: Oleg Gendelman

Copyright © 2009 J. Xu and K. W. Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Xu and K. W. Chung, “Double Hopf Bifurcation with Strong Resonances in Delayed Systems with Nonlinerities,” Mathematical Problems in Engineering, vol. 2009, Article ID 759363, 16 pages, 2009. https://doi.org/10.1155/2009/759363.